<< Previous Issue Communications of the Korean Mathematical Society (Vol. 18, No. 3) Next Issue >>
Commun. Korean Math. Soc. 2003 Vol. 18, No. 3, 393—586
마쓰-야코비 형식에 관한 연구
양재현
Commun. Korean Math. Soc. 2003 Vol. 18, No. 3, 393—427
On fuzzy subalgebras in $B$-algebras
Sun Shin Ahn, Keumseong Bang
MSC numbers : 06F35, 03G25
Commun. Korean Math. Soc. 2003 Vol. 18, No. 3, 429—437
On the Nilpotency of Certain Subalgebras of Kac-Moody Algebras of Type $A_N^{(r)}$
Yeonok Kim, Seungkeun Min
MSC numbers : 17B67
Commun. Korean Math. Soc. 2003 Vol. 18, No. 3, 439—447
Harmonic Conjugates of Weighted Harmonic Bergman Functions on Half-Spaces
Kyesook Nam, HeungSu Yi
MSC numbers : Primary 31B05; Secondary 31B10, 30D45, 30D55
Commun. Korean Math. Soc. 2003 Vol. 18, No. 3, 449—457
On the Generalized Set-Valued Mixed Variational Inequalities
Yali Zhao, Zeqing Liu, Shin Min Kang
MSC numbers : 49J20, 49J40
Commun. Korean Math. Soc. 2003 Vol. 18, No. 3, 459—468
Little Hankel operators on Weighted Bloch spaces in $\Bbb C^n$
Ki Seong Choi
MSC numbers : 32H25, 32E25, 30C40
Commun. Korean Math. Soc. 2003 Vol. 18, No. 3, 469—479
On the Volume Mean Value Property for $M$-Harmonic Functions
Jeong Seon Yi
MSC numbers : 32A99, 31B05
Commun. Korean Math. Soc. 2003 Vol. 18, No. 3, 481—484
Compact Interpolation for Vectors in Tridiagonal Algebra
Young Soo Jo, Joo Ho Kang
MSC numbers : 47L35
Commun. Korean Math. Soc. 2003 Vol. 18, No. 3, 485—490
$L_p$ Spaces Structure of the Banach Envelope of $WEAKL^1$
JeongHeung Kang
MSC numbers : 46B03
Commun. Korean Math. Soc. 2003 Vol. 18, No. 3, 491—499
Projectively flat Finsler space with an approximate Matsumoto metric
Hong-Suh Park, Il-Yong Lee, Ha-Yong Park and Byung-Doo Kim
MSC numbers : 53B40
Commun. Korean Math. Soc. 2003 Vol. 18, No. 3, 501—513
Harmonic Kahler forms on hyperkahler manifolds
Kwang-Soon Park
MSC numbers : 53C26
Commun. Korean Math. Soc. 2003 Vol. 18, No. 3, 515—519
Preopen sets in smooth bitopological spaces
Eun Pyo Lee
MSC numbers : 54A40
Commun. Korean Math. Soc. 2003 Vol. 18, No. 3, 521—532
Semi-convergence of $p$-stacks
Won Keun Min
MSC numbers : 54A20, 54C08, 54D10
Commun. Korean Math. Soc. 2003 Vol. 18, No. 3, 533—540
A Study on GARCH$(p,q)$ Process
Oesook Lee
MSC numbers : 60J05, 60F05
Commun. Korean Math. Soc. 2003 Vol. 18, No. 3, 541—550
On the Maximal Inequality for AANA Random Variables and a Strong Law of Large Numbers
Tae-Sung Kim, Mi-Hwa Ko
MSC numbers : 60F15
Commun. Korean Math. Soc. 2003 Vol. 18, No. 3, 551—558
Two-scale Convergence for Partial Differential Equations with Random Coefficients
Hee Chul Pak
MSC numbers : Primary 35B27, 76M50; Secondary 74Q99
Commun. Korean Math. Soc. 2003 Vol. 18, No. 3, 559—568
Age-time Discontinuous Galerkin Method for the Lotka-McKendrick Equation
Mi-Young Kim, Ts. Selenge
MSC numbers : 65M10, 65M20, 92A15, 65C20
Commun. Korean Math. Soc. 2003 Vol. 18, No. 3, 569—580
Note on Srivastava's triple hypergeometric series $H_A$ and $H_C$
Yong Sup Kim, Arjun K. Rathie, Junesang Choi
MSC numbers : Primary 33C65; Secondary 33C60, 33C70, 33C05
Commun. Korean Math. Soc. 2003 Vol. 18, No. 3, 581—586

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd